result 796

Can Biotin Make You Light Headed?

What are the side effects of biotin? Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.

What vitamins can cause lightheadedness? B complex supplements can contain 2 to 10 milligrams of B6, with some people taking formulas containing ridiculously high levels. That may not seem like a big deal, but too much B6 can cause nausea, dizziness and nerve dysfunction in the legs and arms, leading to burning, tingling and numbness.

Does biotin have negative side effects? There are currently no known adverse side effects of biotin when taken as prescribed by a doctor or through normal dietary intake. There are some cases where certain dietary or other habits have caused a deficiency of biotin.

Related Questions

Can biotin make you feel weird?

An allergic reaction to biotin will often include nausea, a rash, or swelling of the throat and face. Acne. Some people have found that too much biotin can cause acne on the chin and jawline.

RELATED:  Liquid Biotin For Hair Growth 20000Mcg

Leave a Comment

Your email address will not be published. Required fields are marked *